#### **Program Rundown**

# **Tentative Agenda**

### Thursday, 3 November, 2016

(Pre-Conference School Visit)

Two options: (1) I-Shou International School, Kaohsiung; (2) Victoria Academy, Yun-Lin (Both schools are International Baccalaureate IB authorized schools.

14:00	Conference Committee Member Meeting
16:00	Venue: TBA

### Friday, 4 November 2016

(Day 1 Conference)

r						
08:30	Registration Venue: G/F, IC Building					
	<u>Conference Opening</u> Prof. Dr. Jei-Fu Shaw					
	Prof. Dr. Jei-Fu Shaw President, ISU					
			Dr. An	ina Lin		
08:45 -				d Cross-strait Affairs, ISU		
09:00	(Other Honorable Guests to be Invited)					
			Venue: Convention	Hall, 4/F, IC Building		
	GROUP PHOTO					
			Distinguished K	eynote Speech <u>1</u>		
09:00			-	n Didactics to Dialogos Oon Seng		
-	C	virector of Na		tion, Nanyang Technolog	ical Universit	y
10:15			Chair: Dr. Elizabeth Ka Ye	ee LOH (to be confirmed)		
				Hall, 4/F, IC Building		
			Tea Receptio Venue: Foyer, 4 / F,			
			Parallel Session			
		n workshop,		es for each paper presen	1	
	Invited Workshop:		Teaching Pedagogies and Transformation		ICT in Teaching and Learning	
	ICT in Teaching and Learning					
Chair	(to be confirmed)		(to be confirmed)		(to be confirmed)	
	Differentiated Instruction in Reading		Paper Presentation 1 (Presenter to be confirmed)		Paper Presentation 3 (Presenter to be confirmed)	
	Comprehension: Integrated Two Approaches of Building-blocks and Jigsaw into the		Paper Presentation 2		Paper Presentation 4	
	Differentiated Context in the Classroom		(Presenter to be confirmed)		(Presenter to be confirmed)	
10:30	閱讀理解差異教學法:融入堆積木法和拼圖					
11:30	法的差異性文本課堂教學					
	Dr. May LIU					
	Singapore Centre for Chinese Language,					
	Nanyang Technological University					
			Break			
	(60 minutes for each	workshop	Parallel Session including O&A: 30 minut	on 2 tes for each paper presen	tation inclu	ding Q&A)
	Invited Workshop:	-	Cross-cultural Teaching a			
	Cross-cultural Teaching and Cultural Education	In	vited Workshop	Education		International Educationg
Chair	(to be confirmed)	(to	be confirmed)	(to be confirmed)		(to be confirmed)
	(Topic to be confirmed)			Paper Presentation 5		Paper Presentation 7
11:40	,	(Topic & Leader to be confirmed)		(Presenter to be confirmed)		(Presenter to be confirmed)
-	Ping LI			Paper Presentation 6		Paper Presentation 8
12:40	United World College Changshu, China			(Presenter to be confirmed)		(Presenter to be confirmed)
12:40			Conferer	nce Lunch		
-			• •	I / F, IC Building		
13:40       [Please wear your name badge when you join the lunch for our easy identification. Thank you!]						
Parallel Session 3						
(60 minutes for each workshop, including Q&A 30 minutes for each paper presentation, including Q&A)						

	Invited Workshop	Invited Workshop	Teaching Pedagogies and Transformation			
Chair	(to be confirmed)	(to be confirmed)	(to be confirmed)	(to be confirmed)		
13:40	(Topic & Leader to be confirmed)	(Topic & Leader to be confirmed)	<b>Presentation 9</b> (Presenter to be confirmed)	Paper Presentation 11 (Presenter to be confirmed)		
- 14:40	(	(	Paper Presentation 10 (Presenter to be confirmed)	Paper Presentation 12 (Presenter to be confirmed)		
	Break					
<u>Parallel Session 4</u> (60 minutes for each workshop, including Q&A 30 minutes for each paper presentation, including Q&A)						
	Invited Workshop	Invited Workshop	Teaching Pedagogies and Transformation			
Chair	(to be confirmed)	(to be confirmed)	(to be confirmed)	(to be confirmed)		
14:50 -	(Topic & Leader to be confirmed)	(Topic & Leader to be confirmed)	Paper Presentation 13 (Presenter to be confirmed) Paper Presentation 14	Paper Presentation 15 (Presenter to be confirmed) Paper Presentation 16		
15:50			(Presenter to be confirmed)	(Presenter to be confirmed)		
			ception 5 / F, IC Building			
16:20	Chinese Culture Encounter					
17:00	Venue: 5 / F, IC Building					
End of Day 1 Conference						
18:00	Conference Welcoming Banquet (By Invitation) Venue: E-DA Royal Hotel					
20:00	[Please dress with Chinese symbol. To facilitate our arrangement, please wear your name badge during the process. Many thanks!]					

## Saturday, 5 November 2016

## (Day 2 Conference)

08:45	Registration Venue: Foyer, 4/F, IC Building					
09:00	Distinguished Keynote Speech 2 (Topic to be confirmed)					
-	Prof. Kathy Short Professor, Department of Teaching Learning & Sociocultural Studies, University of Arizona					
10:15	Chair: Dr. CC, NKNU					
	Venue: Convention Hall, 4/F, IC Building					
	Break Parallel Session 5					
	(60 minutes for eac	h workshop, including Q&A 30 minu		luding Q&A)		
	Invited Workshop	Invited Workshop	ICT in Teaching and Learning	Teacher Professional Development		
Chair	(to be confirmed)	(to be confirmed)	(to be confirmed)	(to be confirmed)		
10:25	(Tania 8 London to be confirmed)	(Tania 8 London to be confirmed)	Paper Presentation 17	Paper Presentation 19		
-	(Topic & Leader to be confirmed)	(Topic & Leader to be confirmed)	(Presenter to be confirmed) Paper Presentation 18	(Presenter to be confirmed) Paper Presentation 20		
11:25			(Presenter to be confirmed)	(Presenter to be confirmed)		
11:25			nce Lunch			
- 12.25			, 6/F IC Building	Thereforevell		
12:25 12:25	[Please we	ear your name badge when you join t	the lunch for our easy identification.	Inank you!]		
-	Grand Opening Ceremony of ISU Chinese Language Center					
12:50	Venue: Foyer, 6/F IC Building					
	Distinguished Keynote Speech 3					
13:00	(Topic to be confirmed)					
-	Prof. Yu Kwang Chung (ROC)					
14:15	Professor Emeritus of National Sun Yat-sen University Chair: Dr. Anna Lin, ISU					
	Venue: Convention Hall, 4/F, IC Building					
14:15	Award Presentation					
-	Global Chinese Literacy Award to Prof. Yu Kwang Chung					
14:25	Venue: Convention Hall, 4/F, IC Building					
14:25	Conference Closing					
-	Venue: Convention Hall, 4/F, IC Building					

14:35	
15:00 -	Flying Over Taiwan 飛越台灣
15:30	(Flight simulator in E-Da theme park)